Inventiones mathematicae

, Volume 79, Issue 3, pp 589–601 | Cite as

A resolution theorem for homology cycles of real algebraic varieties

  • Selman Akbulut
  • Henry King


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [AK1] Akbulut, S., King, H.: The topology of real algebraic sets with isolated singularities. Ann. of Math.113, 425–446 (1981)Google Scholar
  2. [AK2] Akbulut, S., King, H.: Submanifolds and homology of nonsingular real algebraic varieties. Amer. J. of Math. (in press)Google Scholar
  3. [AK3] Akbulut, S., King, H.: Topology of real algebraic sets, Singularities proceedings, Plans-sur-Bex, Switzerland (1982). L'enseignement Math.29, 221–261 (1983)Google Scholar
  4. [AK4] Akbulut, S., King, H.: A relative Nash theorem T.A.M.S.267, (No. 2), 465–481 (1981)Google Scholar
  5. [AK5] Akbulut, S., King, H.: Real algebraic structures on topological spaces. Publ. I.H.E.S.,53, 79–162 (1981)Google Scholar
  6. [AK6] Akbulut, S., King, H.: Topology of real algebraic sets (to appear)Google Scholar
  7. [H] Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero. Ann. of Math.79, 109–326 (1964)Google Scholar
  8. [M] Mumford, D.: Algebraic Geometry I, Complex Projective Varieties, Berlin-Heidelberg-New York: Springer 1976Google Scholar
  9. [S] Spanier, E.: Algebraic Topology. New York: McGraw-Hill 1966Google Scholar
  10. [T] Thom, R.: Quelques proprietes globales de varieties differentiables. Comment. Math. Helv.28, 17–86 (1954)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Selman Akbulut
    • 1
  • Henry King
    • 1
  1. 1.Mathematical SciencesBerkeleyUSA

Personalised recommendations